Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Automorphism groups of locally compact reductive groups


Author: T. S. Wu
Journal: Proc. Amer. Math. Soc. 106 (1989), 537-542
MSC: Primary 22D05; Secondary 22E15
MathSciNet review: 968626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological group $ G$ is reductive if every continuous finite dimensional $ G$-module is semi-simple. We study the structure of those locally compact reductive groups which are the extension of their identity components by compact groups. We then study the automorphism groups of such groups in connection with the groups of inner automorphisms. Proposition. Let $ G$ be a locally compact reductive group such that $ G/{G_0}$ is compact. Then $ I\left( {{G_0}} \right)$ is dense in $ {A_0}\left( G \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05, 22E15

Retrieve articles in all journals with MSC: 22D05, 22E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0968626-X
PII: S 0002-9939(1989)0968626-X
Article copyright: © Copyright 1989 American Mathematical Society